MAUDE Adverse Event Report: DEPUY IRELAND 9616671 S-ROM*STM STD,42 NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY IRELAND 9616671 S-ROM*STM STD,42 NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523393
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Foreign Body Reaction (1868); Pain (1994); Thrombosis (2100); Weakness (2145); Limited Mobility Of The Implanted Joint (2671)
Date of Event 03/08/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New unity record created in order to update legacy complaint number (b)(4).Litigation alleges that patient experienced hip pain, causing difficulty ambulating and sleeping.Additionally, it is alleged that implant is releasing metal ions into patient's body.Update dec 05, 2017: pfs and medical records received.Pfs also alleges superficial thrombosis, muscle damage requiring surgical repair, metallosis and physical limitations.After review of medical records for mdr reportability, it was stated that the patient was revised to address pain, elevated metal ions and large fluid collections.Revision notes reported no tissue and bone destruction, corrosive black debris, metal staining and minimal fluid staining in the hip.Mri reported greater trochanteric bursitis.Clinic notes reported muscle weakness and stiffness.Added srom sleeve for the reported corrosive black debris.This complaint was updated on: december 15, 2017.Doi: (b)(6) 2010, dor: (b)(6) 2012 (right hip).
 
Additional Manufacturer Narrative
Product complaint: (b )(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
  udi: (b)(4).

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7159756
Report Number1818910-2018-50067
Device Sequence Number1274941
Product Code MRA
UDI-Device Identifier10603295170990
UDI-Public10603295170990
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Catalogue Number523393
Device Lot Number2887353
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer08/28/2018
12/18/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date09/19/2018
12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient Weight105